# SDR GLBA20091116F

- Difficulty date: November 12, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 25,747 hours, 33,878 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Brace
- Condition: Chafed
- Location: Rt Mlg
- Part time: 26,142 hours, 31,628 cycles
- Component: Landing Gear
- Component part number: 114810000656
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THERE WAS CHAFING ON THE FWD RT SIDE OF THE RT MLG BRACE CTR TUBE APPROX 11 INCHES FROM TOP.  CHAFE IS APPROX AT A 45 DEGREE ANGLE AND MEASURES .5 INCHES LONG, .310 INCHES WIDE AND .020 INCHES MAX DEPTH.  CHAFE ON FWD RT SIDE OF THE MLG BRACE IN THE V-WEB DIMENSIONS ARE .63 INCHES LONG BY .300 INCHES WIDE BY .40 INCHES AT DEEPEST AREA.  MX REPAIRED THE AFFECTED AREA AND PERFORMED THE REQUIRED RII IAW EO 10-1900-32-001.
